# SDR ASAA2014111309888

- Difficulty date: November 13, 2014
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 35,856 hours, 11,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501187
- Condition: Corroded
- Location: Bs 500c-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TRANSITION PANEL CORRODED BS 500C+17-BS 500I, LBL 26.  ACFT GROUNDED. FABRICATED TRANSITION SECTION IAW SRM 51-40-02 AND 53-00-53-2R-5 ALODINED AND PRIMED IAW SRM 51-20-01.  PAINTED IAW AMM 51-21-99.  R & R SECTION OF TRANSITION IAW SRM 51-40-02 AND 53-00-53-2R-5.
